# SDR SWIA201229341

- Difficulty date: January 21, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 22,539 hours, 19,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LEVEL EMERGENCY LIGHTS ARE OUT.  (FLT 5544)  REPLACED BROKEN TERMINAL END AND EMERGENCY LIGHT STRIP AT ROW 5A.
